# SDR SWIA200718497

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 32,857 hours, 43,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON LEFT SIDEWALL OF NACELLE FLAP.  REPLACED LEFT NACELLE FLAP IAW 27-50-00, P/N - 120-37299-009.
